# SDR CA060328004

- Difficulty date: March 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 26,658 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: C245890002
- Part serial: B521
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING, THE CREW OBSERVED AN UNSAFE(RED) WARNING ON NR 2 MAIN LANDING GEAR AFTER RETRACTION WAS SELECTED. THE CREW RETURNED TO POINT OF DEPARTURE AND AND CARRIED OUT A NORMAL CONFIGURATION LANDING. MAINTENANCE DETERMINED THAT THE UNSAFE CONDITION INDICATION WAS FALSE DUE TO A FAILED UPLOCK BOX. THE NR 2 MAIN GEAR UPLOCK BOX WAS REPLACED, TESTED SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE.(TC NR 20060328004)
